# SDR R61A201404090538

- Difficulty date: April 9, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 15,254 hours, 9,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 13-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT SEAT TRACK BETWEEN FRAMES 13-14 HAS CORROSION.  MX R & R SEAT TRACK IAW SRM 51-40-02, 51-41-02, & 51-23-00.
